On a stochastic Fourier transformation

Ogawa, Shigeyoshi . International Journal of Stochastic Modelling and Applications 2013. 85 (2) :286-294

Locate this article in:

Bibtex

@article{CIS-268695,
  Author = {Ogawa, Shigeyoshi},
  Title = {On a stochastic Fourier transformation},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = {286--294},
  Keywords = {Stochastic integrals, Homogeneous chaos, Fourier coefficients}
}

Similar articles